I took Zyrtec 10 m11 hrs ago but now my ears and face is starting to swell. Can I take another dose?
- 14 Dec 2016 by Adsa
- 17 December 2016
- zyrtec, hives, urticaria, allergic reactions, dosage, eye, reaction, ear
My checks started to have an allergic reaction (urticaria) where under my my left eye has started to swell up. The reaction spread towards my entire cheeks on both side showing red botchy hives. My initial reaction thinks that my left cheek was bitten by something as I woke up with a small red patch on my cheek that was itchy. 10 hrs later before bed it spread to my left face aggravated by my scrubbing with an abrasive cloth which left both face red and patchy. By the time I woke up the following day my left underwent started to swell and my left side face started getting red and blotchy and itchy. Doctor prescribed Loratadine and Fucidin H cream but that made my face very dry and scaly. Another Doctor changed it and prescribed 1% hydrocortisone and Zyrtec.
It's 4am in a hotel where I am.
Adsa; No matter what unless the doctor or E.R. ROOM tells you different remember that Zyrtec should not be taken more than 1 every 24 hours so you don't want to take one sooner than that unless your doctor tells you. you might give your doctor a call and ask about something else and think hard about anything you have new or are taking that could cause this skin reaction. Best of luck to you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2012 • 1 answer
Posted 21 Jun 2014 • 1 answer
Posted 8 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 19 Feb 2018 • 0 answers
Posted 18 Mar 2018 • 1 answer